# SDR AALA20100321LGA01

- Difficulty date: March 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 32,995 hours, 15,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 98325
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM AS PER WORKCARD FOUND OVERHEAD EMERGENCY LIGHTS INOPERATIVE FROM ROW 13 TO ROW 16.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, SYSTEM OPS CHECKS NORMAL.
